# SDR TRBA2011042

- Difficulty date: April 25, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N434AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 434
- Aircraft time: 28,430 hours, 31,351 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER 15 MIN ENROUTE LOW LEVEL LIGHT ON GREEN CAME ON THEN 10 MIN LATER LO PR LIGHT ON.  EMERGENCY DECLARED.  REMOVED AND INSTALLED HYDRAULIC PRESSURE MODULE (GREEN SYSTEM) CHECK VALVE O-RINGS I.A.W. CMM 29-11-53, ALSO PERFORMED NORMAL EXTENSION AND RETRACTION CHECK I.A.W. JIC 32-31-00OPS CHK GOOD NO LEAKS NOTED. AWAITING AML FROM MIA FOR PARTS REPLACEMENT INFORMATION.
